Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :34 Issue : 2 2007      Add To Cart                                                                    Download

A nonlinear boundary control for the dynamics of the generalized Korteweg-de Vries-Burgers equation

Auther : NEJIB SMAOUI AND RASHA AL-JAMAL

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55177

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law